A new construction of a Kurepa tree with no Aronszajn subtree
Fundamenta Mathematicae, Tome 118 (1983) no. 2, pp. 123-127
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_118_2_123_127,
author = {Keith Devlin},
title = {A new construction of a {Kurepa} tree with no {Aronszajn} subtree},
journal = {Fundamenta Mathematicae},
pages = {123--127},
year = {1983},
volume = {118},
number = {2},
doi = {10.4064/fm-118-2-123-127},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-118-2-123-127/}
}
TY - JOUR AU - Keith Devlin TI - A new construction of a Kurepa tree with no Aronszajn subtree JO - Fundamenta Mathematicae PY - 1983 SP - 123 EP - 127 VL - 118 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-118-2-123-127/ DO - 10.4064/fm-118-2-123-127 LA - en ID - 10_4064_fm_118_2_123_127 ER -
Keith Devlin. A new construction of a Kurepa tree with no Aronszajn subtree. Fundamenta Mathematicae, Tome 118 (1983) no. 2, pp. 123-127. doi: 10.4064/fm-118-2-123-127
Cité par Sources :